# SDR SWAA2025112631126

- Difficulty date: November 2, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HANDLE ON FWD SERVICE DOOR AT FWD GALLEY AREA, 2 EA.   REPLACED HANDLE ON FWD SERVICE DOOR AT FWD GALLEY AREA, 2 EA IAW AMM 52-41-31-000-802, STEP 2. E. 4  & AMM 52-41-31-400-802 STEP 3. F. 2.
